RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 4, Pages 561–569 (Mi msb4351)  

This article is cited in 1 scientific paper (total in 1 paper)

On norms of linear polynomial operators

S. A. Telyakovskii


Full text: PDF file (909 kB)

Bibliographic databases:
UDC: 513.881+517.51
Received: 20.10.1964

Citation: S. A. Telyakovskii, “On norms of linear polynomial operators”, Mat. Sb. (N.S.), 68(110):4 (1965), 561–569

Citation in format AMSBIB
\Bibitem{Tel65}
\by S.~A.~Telyakovskii
\paper On norms of linear polynomial operators
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 4
\pages 561--569
\mathnet{http://mi.mathnet.ru/msb4351}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=194827}
\zmath{https://zbmath.org/?q=an:0145.06803}


Linking options:
  • http://mi.mathnet.ru/eng/msb4351
  • http://mi.mathnet.ru/eng/msb/v110/i4/p561

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Al. A. Privalov, “Several remarks on the norms of linear polynomial operators”, Math. Notes, 57:5 (1995), 496–500  mathnet  crossref  mathscinet  zmath  isi  elib
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:171
    Full text:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020